advertisement
Question
Posted by: Welile | 2010/01/22

3 month injection - Depo.....

Good day Dr
Ive been on the 3 month injection for teh past 9 months now. Im not gaining any weight which is good but I am constantly on my period. Out of a month, i have an average 6 six days with no period then it starts all over again to last forever!

Please advice if i should change my contaceptive?

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Welile

You stop the depo and consider another form of contraception. Consult a birth control clinic sister.

Regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement